American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Richard P. Kubelka. A formula for deviation from commutativity: the transfer and Steenrod squares . Proc. Amer. Math. Soc. 85 (1982) 119-124. MR 647910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan Calder and Jerrold Siegel. Homotopy and uniform homotopy. II . Proc. Amer. Math. Soc. 78 (1980) 288-290. MR 550515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1